# SDR DL757030096

- Difficulty date: January 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 46,245 hours, 22,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Dented
- Location: Fs 1540, S-29l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1540 / STRG. 29L-30 :                  DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND DENTED AT FS 1540 BETWEEN       STRINGERS 29L & 30.  THE DENT WAS REMOVED WITH A CUTOUT.    THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER   PER ER/A 384377-14, REV A.
